# SDR J7SA2022080300326

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N411FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010028
- Aircraft time: 5,239 hours, 3,341 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING/STREAMING FROM LEFT WING DURING FLIGHT DUE TO TORN RUBBER ON OUTBOARD WING TANK FLAPPER VALVE. AIRCRAFT LANDED AT KLAS WITHOUT INCIDENT. REPLACED FLAPPER VALVE (P/N: 2770088-101) IAW LEGACY 500 AMM 28-11-01. OPS AND LEAK CHECK GOOD. THIS IS THE 5TH INCIDENT OF SUCH FAILURE FLEXJET HAS EXPERIENCED, DETAILS REGARDING THE PRIOR FAILURES: (1) JUNE 2022 N418FX TSN 4801 CSN 3029 TSN 4819 CSN 3029 DISCOVERED DURING MAINTENANCE; (2) APRIL 2022 N415FX TSN 4573 CSN 2909 FUEL STREAMING FROM WING; (3) MARCH 2022 N407FX TSN 5209 CSN 3356 FUEL STREAMING FROM WING; (4) NOV 2020 N411FX TSN 3169 CSN 2027 FUEL STREAMING FROM WING.
